# SDR F3LA200400015

- Difficulty date: February 20, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- Aircraft time: 40,600 hours, 24,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED RT TOILET SUPPORT WEB CORRODED.  BLENDED CORROSION, FOUND TO BE OUT OF LIMITS PER 737-300 SRM 53-60-51.  REMOVED RT AFT TOILET WEB SUPPORT.  FABRICATED REPLACEMENT WEB PER BOEING DRAWING 65C72707.  ALODINED REPLACEMENT WEB PER MM 51-21-41.  PRIMED AND PAINTED PER SOPM 20-44-02.  INSTALLED REPLACEMENT WEB PER SRM 51-40-02.
